# SDR NACA201505010048

- Difficulty date: May 1, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 789
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 789, RBL 23 INTERCOSTAL CORRODED.  BLENDED, MEASURED AND FOUND TO BE BEYOND THE LIMITS OF SRM R108, 53-10-1.  FABRICATED AND INSTALLED REPLACEMENT PART IAW DWG 65-47959, SHEET 2, REV J.
